Effect of Opium and Heroin Misuse on Chronic Motor Tic Disorder

AUTHORS

Javad Setareh 1 , *

1 Psychiatrist and Researcher of Mazandaran University of Psychiatry and Behavioral Sciences Research Center, Sari, Iran

How to Cite: Setareh J. Effect of Opium and Heroin Misuse on Chronic Motor Tic Disorder , Iran J Psychiatry Behav Sci. 2007 ; 1(2):43-5.

ARTICLE INFORMATION

Iranian Journal of Psychiatry and Behavioral Sciences: 1 (2); 43-5
Published Online: July 30, 2007
Article Type: Case Report
Received: June 01, 2007
Accepted: June 21, 2007
READ FULL TEXT

Abstract

Fulltext

Full text is available in the PDF.

References

  • 1.

    References are available in the PDF.

  • © 2007, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
    COMMENTS

    LEAVE A COMMENT HERE: